Hi Harvey; That might depend on your dose. I have taken buspar for about 2 years at different doses. When I got dizzy, I went down on my dose (through my doctor, of course), and through trial and error. I get relief from my anxiety with less side effects at lower doses, such as 7.5mgs twice a day, or even 5 mgs. twice a day. At 10mgs, I would get that dizzy feeling that you have mentioned. Buspar really helps me, but oddly, it works better at the lower doses for me, as well as others I have seen post here, having similar experiences. You could discuss this with your doctor.
You might need to escalate your dose more slowly. Also you're body will get used to it at that dose if you keep up with it. After a while I always felt something after taking it, but it didn't bother me like in the beginning. If it doesn't getter better or you find yourself falling, losing your vision, passing out, call your doctor. Absolutely absolutely avoid grapefruit juice.
Harveym; Yes Harvey just as said this is very common but you never change dose until you have talked to your doctor and that normally takes care of this problems for most people. good luck to you chuck1957
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2014 • 2 answers
Updated 26 May 2017 • 1 answer
Updated 28 Dec 2018 • 2 answers
Updated 31 Dec 2018 • 1 answer
Posted 27 Feb 2019 • 0 answers